Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/18025
Share/Impact:
Título : Small-scale structure of nonlinearly interacting species advected by chaotic flows
Autor : Hernández-García, Emilio, López, Cristóbal, Neufeld, Zoltan
Fecha de publicación : 20-May-2002
Editor: American Institute of Physics
Resumen: We study the spatial patterns formed by interacting biological populations or reacting chemicals under the influence of chaotic flows. Multiple species and nonlinear interactions are explicitly considered, as well as cases of smooth and nonsmooth forcing sources. The small-scale structure can be obtained in terms of characteristic Lyapunov exponents of the flow and of the chemical dynamics. Different kinds of morphological transitions are identified. Numerical results from a three-component plankton dynamics model support the theory, and they serve also to illustrate the influence of asymmetric couplings.
Descripción : ArXiv pre-print: http://arxiv.org/abs/nlin/0111033
11 pages, 6 figures.
Versión del editor: http://dx.doi.org/10.1063/1.1468248
URI : http://hdl.handle.net/10261/18025
ISSN: 1054-1500
DOI: 10.1063/1.1468248
Citación : Chaos 12(2): 470-480 (2002)
Appears in Collections:(IMEDEA) Artículos
(IFISC) Artículos

Files in This Item:
File Description SizeFormat 
GetPDFServlet.pdf770,52 kBAdobe PDFView/Open
Show full item record
 
CSIC SFX LinksSFX Query


Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.